# SDR SWIA200616244

- Difficulty date: February 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 12,304 hours, 9,603 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunctioned
- Location: Nr 1 And Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SPOILERON FAULT" STATUS MESSAGE ON T/O.  REPLACED NR 1 AND NR 2 SECU'S.  OPERATIONAL CHECK GOOD IAW MM 27-61-05 PN 49-164-05, SN 1 OFF 01280, SN 2 OFF 0478.
